Extending probability spaces and adapted distribution
Séminaire de probabilités de Strasbourg, Volume 26 (1992), p. 560-574
@article{SPS_1992__26__560_0,
     author = {Hoover, Douglas N.},
     title = {Extending probability spaces and adapted distribution},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {26},
     year = {1992},
     pages = {560-574},
     zbl = {0776.60048},
     mrnumber = {1232018},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1992__26__560_0}
}
Hoover, Douglas N. Extending probability spaces and adapted distribution. Séminaire de probabilités de Strasbourg, Volume 26 (1992) pp. 560-574. http://www.numdam.org/item/SPS_1992__26__560_0/

[A] D.J. Aldous, Weak convergence and the general theory of processes, Unpublished (1980).

[AB] D.J. Aldous and M. Barlow, On countable dense random sets, in "Séminaire de Probabilités XV," Lecture Notes in Mathematics 850, Springer, Berlin, 1981, pp. 311-327. | Numdam | MR 622573 | Zbl 0457.60030

[Ash] R.B. Ash, "Real Analysis and Probability , "Academic Press, New York, 1972. | MR 435320

[H1] D.N. Hoover, Synonymity, generalized martingales, and subfiltrations, Annals of Probability 12 (1984), 703-713. | MR 744227 | Zbl 0545.60040

[H2] D.N. Hoover, A characterization of adapted distribution, Annals of Probability 15 (1987), 1600-1611. | MR 905352 | Zbl 0634.60033

[H3] D.N. Hoover, Adapted distribution, in "Proceedings of Bernoulli Society First World Congress, vol. I," VNU Science Press, 1987, pp. 201-204. | MR 1092353 | Zbl 0683.60025

[H4] D.N. Hoover, A Skorokhod Convergence Theorem for the general theory of processes, Probability Theory and Related Fields (1991) (to appear). | MR 1113218

[HK] D.N. Hoover and H.J. Keisler, Adapted probability distributions, Trans. Amer. Math. Soc. 286 (1984), 159-201. | MR 756035 | Zbl 0548.60019

[J] J. Jacod, "Calcul Stochastic et Problèmes de Martingales," Lecture Notes in Mathematics 714, Springer, Berlin, 1978. | MR 542115 | Zbl 0414.60053

[JM] J. Jacod and J. Memin, Existence of weak solutions for stochastic differential equations with driving semimartingales, Stochastics 4 (1984), 317-337. | MR 609691 | Zbl 0454.60057

[Je] T. Jeulin, "Semi-Martingales et Grossissement d'une Filtration , "Lecture Notes in Mathematics 833, Springer, Berlin, 1980. | MR 604176 | Zbl 0444.60002

[Kn] F.B. Knight, A predictive view of continuous time processes, Annals of Probability 3 (1975), 573-596. | MR 383513 | Zbl 0317.60018

[Lo] M. Loève, "Probability Theory , "D. van Nostrand, New York, 1955. | MR 66573 | Zbl 0066.10903

[MZh] P.-A. Meyer and W.A. Zheng, Tightness criteria for laws of semimartingales, Annales de l'Institut Henri Poincaré 20 (1984), 353-372. | Numdam | MR 771895 | Zbl 0551.60046

[S] G. Sacks, "Saturated Model Theory," W. A. Benjamin, Reading, Massachusetts, 1972. | MR 398817 | Zbl 0242.02054